JournalszaaVol. 18, No. 3pp. 771–784

Affinity Integral Manifolds for Impulsive Differential Equations

  • S.I. Kostadinov

    University of Plovdiv, Bulgaria
  • G.T. Stamov

    Technical University, Sliven, Bulgaria
Affinity Integral Manifolds for Impulsive Differential Equations cover
Download PDF

Abstract

Sufficient conditions on the existence of affinity integral manifolds of linear and nonlinear impulsive differential equations are obtained.

Cite this article

S.I. Kostadinov, G.T. Stamov, Affinity Integral Manifolds for Impulsive Differential Equations. Z. Anal. Anwend. 18 (1999), no. 3, pp. 771–784

DOI 10.4171/ZAA/912